# SDR SWAA2022020727529

- Difficulty date: January 6, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 36,973 hours, 21,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: TRANSFERRED FROM DIS # D267073. BS 663 VAPOR BARRIER CRACKED AT LBL 31.83; 5' FROM TOP; MEASURING 4' LONG. / ACCOMPLISHED INTERIM REPAIR PER EA 1-757-14732 AND SRM 57-10-10-2R-2.
